# SDR COEA2010090811803

- Difficulty date: September 8, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,160 hours, 36,974 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53375001210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK / LEVEL 2 CORROSION RT OUTBOARD SEAT TRACK HAS AREAS OF BARE METAL EXPOSED WITH CORROSION IN AREAS BETWEEN FRAMES 13 AND 23.  REPAIR WILL REQUIRE SPLICE IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 53-00-00 FIGURE 434.
